# SDR VNAA2025021011103

- Difficulty date: February 7, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N581NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15384
- Aircraft time: 20,508 hours, 18,316 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE COMING FROM FO PANEL BELOW ASHTRAY. THE EVENT LASTED APPROXIMATELY 2-3 MINUTES WITH NO MEDICAL ATTENTION REQUIRED. / REMOVED AND REPLACED FO FLOODLIGHT DS78 IAW CRJ900 AMM 33-11-03-000/400-801-A01.
